Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Mixed ray transform on simple $2$-dimensional Riemannian manifolds
HTML articles powered by AMS MathViewer

by Maarten V. de Hoop, Teemu Saksala and Jian Zhai PDF
Proc. Amer. Math. Soc. 147 (2019), 4901-4913 Request permission

Abstract:

We characterize the kernel of the mixed ray transform on simple $2$-dimensional Riemannian manifolds, that is, on simple surfaces for tensors of any order.
References
Similar Articles
Additional Information
  • Maarten V. de Hoop
  • Affiliation: Simons Chair in Computational and Applied Mathematics and Earth Science, Rice University, Houston, Texas 77005
  • MR Author ID: 311568
  • Email: mdehoop@rice.edu
  • Teemu Saksala
  • Affiliation: Department of Computational and Applied Mathematics, Rice University, Houston, Texas, 77005
  • MR Author ID: 1277799
  • Email: teemu.saksala@rice.edu
  • Jian Zhai
  • Affiliation: Institute for Advanced Study, The Hong Kong University of Science and Technology, Hong Kong, China
  • MR Author ID: 1206056
  • ORCID: 0000-0002-2374-8922
  • Received by editor(s): August 7, 2018
  • Received by editor(s) in revised form: February 2, 2019, February 21, 2019, and February 22, 2019
  • Published electronically: June 10, 2019
  • Additional Notes: The work of the first author was partially supported by the Simons Foundation under the MATH + X program, the National Science Foundation under grant DMS-1815143, and by members of the Geo-Mathematical Imaging Group at Rice University.
    The second author was supported by the Simons Foundation under the MATH + X program.
    The third author was supported by the Simons Foundation under the MATH + X program.
  • Communicated by: Michael Hitrik
  • © Copyright 2019 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 147 (2019), 4901-4913
  • MSC (2010): Primary 44A12, 53A35, 53C22, 58C99, 58J90
  • DOI: https://doi.org/10.1090/proc/14601
  • MathSciNet review: 4011522